Alert archive / New Jersey / Gale Warnings in 2019

Gale Warning 27, NWS Philadelphia/Mount Holly

December 2, 2019

NWS Philadelphia/Mount Holly issued this gale warning at Dec 2, 2019, 6:13 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2019, 6:13 PM EST (23:13 UTC)
Expired
Dec 3, 2019, 9:44 AM EST
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

504 
WHUS71 KPHI 022313
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
613 PM EST Mon Dec 2 2019



ANZ450>453-031215-
/O.UPG.KPHI.SC.Y.0101.000000T0000Z-191204T0200Z/
/O.NEW.KPHI.GL.W.0027.191202T2313Z-191203T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
613 PM EST Mon Dec 2 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect until 6 AM EST Tuesday. The Small
Craft Advisory is no longer in effect.

* WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 35
  kt. Seas 4 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ454-455-031215-
/O.CON.KPHI.SC.Y.0101.000000T0000Z-191204T0200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
613 PM EST Mon Dec 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-031215-
/O.CON.KPHI.SC.Y.0101.000000T0000Z-191204T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
613 PM EST Mon Dec 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
3 follow-up statements
166 
WHUS71 KPHI 030740
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
240 AM EST Tue Dec 3 2019

ANZ454-455-032000-
/O.UPG.KPHI.SC.Y.0101.000000T0000Z-191204T0200Z/
/O.EXB.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
240 AM EST Tue Dec 3 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect until 10 AM EST this morning. The
Small Craft Advisory is no longer in effect.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ431-032000-
/O.UPG.KPHI.SC.Y.0101.000000T0000Z-191204T0000Z/
/O.EXB.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
240 AM EST Tue Dec 3 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect until 10 AM EST this morning. The
Small Craft Advisory is no longer in effect.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ450>453-031500-
/O.EXT.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
240 AM EST Tue Dec 3 2019

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 35
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ430-032000-
/O.EXT.KPHI.SC.Y.0101.000000T0000Z-191203T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
240 AM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
978 
WHUS71 KPHI 030840
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
340 AM EST Tue Dec 3 2019

ANZ450>455-031500-
/O.CON.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 AM EST Tue Dec 3 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...Northwest winds 20 to 25 knots with gusts up 
  to 35 knots this morning. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience remain in 
port.

&&

$$

ANZ431-031500-
/O.CON.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
340 AM EST Tue Dec 3 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...Northwest winds 20 to 25 knots with gusts up to
  35 knots this morning. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience remain in 
port.

&&

$$

ANZ430-032100-
/O.CON.KPHI.SC.Y.0101.000000T0000Z-191203T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
340 AM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 20 to 25 knots with gusts up 
  to 30 knots today. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
122 
WHUS71 KPHI 031444
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
944 AM EST Tue Dec 3 2019

ANZ431-032300-
/O.CAN.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
/O.EXA.KPHI.SC.Y.0101.000000T0000Z-191203T2300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
944 AM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect until 6 PM EST this evening.
The Gale Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts to
  around 30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-040100-
/O.CAN.KPHI.GL.W.0027.000000T0000Z-191203T1500Z/
/O.EXB.KPHI.SC.Y.0101.000000T0000Z-191204T0100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
944 AM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect until 8 PM EST this evening.
The Gale Warning has been cancelled.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts to
  around 30 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-032300-
/O.CON.KPHI.SC.Y.0101.000000T0000Z-191203T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
944 AM EST Tue Dec 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

Staarmann

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Dec 2, 4:52 PM EST, 1 hour 21 minutes earlier.

Area forecast discussion, Dec 2, 4:52 PM EST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
452 PM EST Mon Dec 2 2019

.SYNOPSIS...
Low pressure located off the New Jersey coast will intensify as it
progresses to the northeast. The low is forecast to reach Nova
Scotia late on Tuesday. High pressure is expected to build toward
our region from the west and southwest during the middle and late
parts of the week. The center of the high should pass off the coast
on Friday. A cold front approaching from the northwest is
anticipated to arrive late Friday, followed by another area of high
pressure for the weekend. The next low pressure system looks to
affect the region early next week as it moves north and east into
the lower Great Lakes region.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
The original deformation snow band across the northern portion of
the forecast area has begun to weaken, however more banding is
filling in to the south and west of the main band. This is in
response to some low to mid-level convergence beneath the now
exiting upper low. At the surface, low pressure remains about 100
nautical miles east of the New Jersey Shore. This low will begin to
push farther offshore by late this evening and overnight.

The developing precipitation has been indicated in the hi-res
guidance suite for the past few runs. Now that this activity has
developed, am more confident now in precipitation filling into the
southeast PA and southern NJ region over the next few hours and will
continue to drift south, eventually reaching Delmarva later this
evening. Therefore, have kept high end chance to low end likely PoPs
for these areas through about midnight. Precip will fall as a mix of
rain and snow initially, but may become all snow where heavier rates
are experienced. As a result, would not be surprised to see a
coating of snow from the Philly metro and Lehigh Valley southward
into southern NJ and Delmarva this evening, especially as
temperatures begin to fall closer to the freezing mark.

As previously mentioned, the band of heavier snow across the north
has begun to weaken and this trend will generally continue over the
next couple of hours and begin sagging a bit southward. Most of the
heaviest snow has finished, however localized additional
accumulations of 2 to 4 inches may be possible across the areas
still under the Winter Storm Warning. The warning will expire at 4
AM area-wide, but may need to be canceled sooner if precipitation
ends quicker than expected. Where the Winter Weather Advisory
remains in effect, additional amounts of 1 to 3 inches may be
possible, especially with the second round of precipitation this
evening.

Precipitation will dissipate and move offshore between midnight
and 3 to 4 AM, then drier and colder air will filter in from
the northwest as clouds move out and winds pick up. Low
temperatures will range from the low to mid 20s north to the low
30s south. Colder temperatures will be realized where the
deeper fresh snow lies. As temperatures fall below freezing
tonight, some icy spots may develop on untreated roads, however
gusty winds and drier air should preclude any flash freeze
potential.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Tuesday will be breezy and dry with mainly clear skies. Temperatures
will top out around 40 degrees for most and around 45 degrees across
Delmarva. Temperatures may be a few degrees colder in areas where
heavier snow has fallen across the north.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Overall, generally quiet weather expected for the mid to late week
period with temperatures near to a little below average for this
time of year. The low pressure system continues moving northeast
through Atlantic Canada Tuesday night through Wednesday with high
pressure setting up well to our south near the Gulf coast. This will
keep the region in a breezy westerly flow. Wednesday should feature
variable clouds and generally dry weather however as the upper
trough dives S/E towards the region with an associated cold
front it could spark some rain or snow showers across the
southern Poconos.

In the wake of Wednesday's cold front, a strong pressure
gradient will set up into Thursday resulting in gusty NW winds.
Gusts of 25-35 mph will be possible but it will be dry with
sunshine as high pressure moves in to our south.

Looking towards the end of the week into the weekend, the next
cold front approaches and moves through the region Friday and
this could bring another round of some rain/snow showers but
this currently doesn't look to be anything significant. Saturday
will be colder but dry as high pressure moves in. As this high
moves off to the east Sunday, it will remain dry but
temperatures will moderate as the flow turns southwest.

The next system looks to affect the region by early next week but
indications are at this point it will mainly be a warm system as the
low passes well to our north and west into the lower Great Lakes
region. This should bring the region mostly rain.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...MVFR to IFR continues this evening with snow,
especially near/east of PHL. Improvement should occur between
06z and 10z, with VFR expected by daybreak. Northwest winds 10
to 20 kt. Low confidence on CIGs/VSBYs/precipitation; high
confidence on winds.

Tuesday...VFR with northwest winds 10 to 20 kt with higher
gusts. High confidence.

OUTLOOK...

Tuesday night...VFR. West wind 5 to 10 knots.

Wednesday...Mainly VFR. Chance for sub-VFR conditions in
-SHSN and low stratus at KRDG/KABE. West wind around 10 knots.

Wednesday night...VFR. West wind 5 to 10 knots.

Thursday...VFR. NW winds 15-20 knots with gusts of 20-30 knots
possible.

Friday...Mainly VFR. Sub-VFR conditions possible in SHRA in the
afternoon. West/southwest wind around 10 knots.

Friday night - Saturday...Mainly VFR with NW winds 5-10 knots.

&&

.MARINE...
Small Craft Advisory conditions will prevail through Tuesday on
all waters with northwesterly winds sustained 20-25 kts and
seas 5 to 7 feet. Gusts of 30-35 kts will be possible,
especially overnight tonight. The SCA was extended a couple of
hours Tuesday evening.

OUTLOOK...

Tuesday night and Wednesday...Winds diminish below SCA levels
Tuesday evening with sub SCA conditions then expected through
the day Wednesday.

Wednesday night and Thursday...Strong SCA conditions likely with
Gale conditions possible as NW winds may gust up to 35 knots by
Thursday morning and then continuing much of the day.

Thursday night through Friday...Winds diminish for a time
Thursday night into early Friday but then likely increase to SCA
conditions again by late Friday.

Friday night through Saturday...SCA conditions likely Friday
night through early Saturday as NW winds gust up to 30 knots.

&&

.TIDES/COASTAL FLOODING...
The most significant high tide cycle is over and waters are
recededing with no additional flooding expected for all
locations except for Ocean/Coastal Ocean/Southeastern Burlington
counties. On the back bays of Barnegat Bay, the water has been
trapped inland due to the strong northerly winds. Observations
at Barnegat Bay Light have been much slower to fall and so with
the next high tide cycle expect another round of minor flooding
along the barrier islands, the back bays of Ocean County and the
tidal areas of Southeast Burlington County. With multiple high
tide cycles trapping water in the back bays of Barnegat Bay,
anticipate that minor flooding will be possible for both of the
next two high cycles on the back bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Storm Warning until 4 AM EST Tuesday for PAZ055.
     Winter Weather Advisory until 1 AM EST Tuesday for PAZ054-062-
     105-106.
NJ...Winter Storm Warning until 4 AM EST Tuesday for NJZ001-007>010-
     012-013-015.
     Coastal Flood Advisory until 6 AM EST Tuesday for NJZ020-026-
     027.
     Winter Weather Advisory until 4 AM EST Tuesday for NJZ014-019-
     020-027.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 9 PM EST Tuesday for ANZ450>455.
     Small Craft Advisory until 7 PM EST Tuesday for ANZ430-431.

&&

Synopsis...Fitzsimmons
Near Term...Staarmann
Short Term...Staarmann
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Staarmann
Marine...Fitzsimmons/Staarmann
Tides/Coastal Flooding...WFO PHI
Hazardous weather outlook, Dec 2, 4:35 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
435 PM EST Mon Dec 2 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-PAZ060-061-070-
071-101>104-032145-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Berks-
Lehigh-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-
435 PM EST Mon Dec 2 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-062-105-106-032145-
Carbon-Northampton-Upper Bucks-Lower Bucks-
435 PM EST Mon Dec 2 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007>010-012-013-015-PAZ055-032145-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Monroe-
435 PM EST Mon Dec 2 2019

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-019-032145-
Eastern Monmouth-Northwestern Burlington-
435 PM EST Mon Dec 2 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ026-032145-
Coastal Ocean-
435 PM EST Mon Dec 2 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is potential for light accumulating snowfall this evening,
mainly for areas farther north and away from the immediate coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ020-027-032145-
Ocean-Southeastern Burlington-
435 PM EST Mon Dec 2 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-032145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
435 PM EST Mon Dec 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 2, 3:28 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY SNOW       SUCCASUNNA              40.87N 74.64W
12/02/2019  M4.5 INCH        MORRIS             NJ   PUBLIC

            INCLUDES 0.5 INCHES OF SLEET.

&&

GORSE
Local storm report, Dec 2, 4:08 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY SNOW       BUTLER                  41.00N 74.34W
12/02/2019  M7.0 INCH        MORRIS             NJ   TRAINED SPOTTER

            STORM TOTAL.

&&

JEO
Local storm report, Dec 2, 4:11 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY SNOW       GREEN POND              41.02N 74.48W
12/02/2019  M9.0 INCH        MORRIS             NJ   TRAINED SPOTTER

            2.5 INCHES FELL IN ONE HOUR.

&&

JEO
Local storm report, Dec 2, 4:17 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY SNOW       MORRIS PLAINS           40.83N 74.48W
12/02/2019  E6.0 INCH        MORRIS             NJ   PUBLIC

&&

JEO
Local storm report, Dec 2, 4:20 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY SNOW       WARREN                  40.61N 74.50W
12/02/2019  M5.5 INCH        SOMERSET           NJ   PUBLIC

&&

JEO
Local storm report, Dec 2, 4:21 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST MON DEC 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HEAVY SNOW       DENVILLE                40.86N 74.50W
12/02/2019  M5.5 INCH        MORRIS             NJ   BROADCAST MEDIA

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 10:39 AM ESTSpecial Marine WarningPHI66 min
Dec 2, 10:43 AM ESTSpecial Weather StatementPHIHunterdon, Mercer, Morris, Somerset47 min
Dec 2, 11:34 AM ESTSpecial Weather StatementPHIMiddlesex, Morris, Somerset, Sussex, Warren71 min
Dec 2, 12:59 PM ESTSpecial Weather StatementPHIMiddlesex, Morris, Somerset, Sussex76 min
Dec 2, 2:17 PM ESTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris, Somerset58 min

Nearby

Gale Warnings in New Jersey, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.